Social Anxiety Forum - View Single Post - Pristiq (desvenlafaxine) [SNRI]

View Single Post
post #73 of (permalink) Old 08-11-2013, 02:38 AM
HopelessAtLife
SAS Member
 
HopelessAtLife's Avatar
 
Join Date: Jul 2013
Location: Australia
Gender: Male
Age: 28
Posts: 67
Quote:
Originally Posted by renski View Post
Nah, but I think it's harmless at low dosages. Considering I was taking a massive dose of Pristiq and that was making me feel real bad, I'm not overly worried about combining the small doses. There's heaps of stories of people combining Effexor with SSRI's, etc.

So far I feel fine, I'm going through withdrawl symptoms of Pristiq, which are not too nice and I expect it'll get worse tomorrow. I went down from 100 -> 50 last weekend and after 2 days I felt like I was dieing.. heh.
Just be carefull man, don't wanna end up with serotonin syndrome lol. But yeah you should be fine at low doses. Should just check with the doc, just in case

"Not everything you read on the internet is true" - Albert Einstein
HopelessAtLife is offline  
 
 
For the best viewing experience please update your browser to Google Chrome